JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 2, Article 47
On Certain Inequalities for Means in Two Variables

    Authors: Jozsef Sandor,  
    Keywords: Means and their inequalities.  
    Date Received: 26/05/08  
    Date Accepted: 10/04/09  
    Subject Codes:

26D07, 27E60.

    Editors: Sever S. Dragomir,  

We show that certain inequalities for the means A, G, L, I proved by H.-J. Seiffert [12] as well as by H. Alzer and S.-L. Qiu [3] are consequences of some results of the author [5], [7], [9].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login